Formalization of the "twin paradox" for non-uniformly accelerated motions

Dino Boccaletti, Francesco Catoni, Vincenzo Catoni

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The use of hyperbolic numbers for studying space-time geometry and trigonometry is extended for demonstrating the Frenet's formulas in space-time. By means of this introduction the twin paradox for non-uniformly accelerated motions is formalized in a straightforward way. © 2007 Birkhäuser Verlag Basel/Switzerland.
Original languageEnglish
Pages (from-to)611 - 616
Number of pages6
JournalAdvances in Applied Clifford Algebras
Volume17
Issue number4
DOIs
Publication statusPublished - Oct 2007
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Cite this